# SDR DALA201911160733

- Difficulty date: November 13, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN (1 EA). REMOVED DOOR DAMPER 842 PN FE240-004. REPLACED DOOR DAMPER.
